American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert. On the minimal property of the Fourier projection . Trans. Amer. Math. Soc. 143 (1969) 249-258. MR 0256044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philip C. Curtis. Divergence of approximating polynomials . Proc. Amer. Math. Soc. 14 (1963) 713-717. MR 0154038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Aljančić. Approximation of continuous functions by typical means of their Fourier series . Proc. Amer. Math. Soc. 12 (1961) 681-688. MR 0130525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1